MathSciNet Relay Station
MathSciNet bibliographic data
MR1243163 (95g:16023) 16S32 (16P90)
Coutinho, S. C. Krull dimension of modules and involutive ideals. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1647–1654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement